# SDR SWAA2017011811230

- Difficulty date: January 10, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 42,596 hours, 24,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR OVERHEAD EMERGENCY EXIT SIGN LENS FELL OFF.  INSTALLED LENS PER EA.
